REAL

Items where Author is "Malikiosis, R.D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Somlai, Gábor and Malikiosis, R.D. and Vizer, Máté and Kiss, Gergely (2022) Fuglede’s conjecture holds for cyclic groups of order pqrs. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. ISSN 1069-5869 (In Press)

Malikiosis, R.D. and Matolcsi, Máté and Ruzsa, Z. Imre (2013) A note on the pyjama problem. EUROPEAN JOURNAL OF COMBINATORICS, 34 (7). pp. 1071-1077. ISSN 0195-6698

This list was generated on Fri Mar 28 04:51:25 2025 CET.